# SDR 2004UALA00695

- Difficulty date: June 18, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 47,133 hours, 25,309 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE JUST FWD AND ABOVE AFT LAV SERVICE PANEL.  DENT MEASURES 6 INCH LONG X 5 INCH VERTICAL AT 0.250 INCH DEEP.  FRAME HAS DISTORTION.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER/TRIPLER REPAIR.
